Alert archive / Oregon / Storm Warnings in 2010

Storm Warning 2, NWS Medford, OR

January 18, 2010

NWS Medford, OR issued this storm warning at Jan 18, 2010, 6:06 PM PST. It took effect at Jan 18, 2010, 7:00 PM PST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 18, 2010, 6:06 PM PST (02:06 UTC)
In effect from
Jan 18, 2010, 7:00 PM PST
Expired
Jan 19, 2010, 2:00 PM PST
In force
19 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

067 
WHUS76 KMFR 190206
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
606 PM PST MON JAN 18 2010

PZZ350-356-370-376-191300-
/O.EXT.KMFR.GL.W.0005.000000T0000Z-100119T0300Z/
/O.CON.KMFR.SE.W.0003.000000T0000Z-100121T1800Z/
/O.NEW.KMFR.SR.W.0002.100119T0300Z-100119T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
606 PM PST MON JAN 18 2010

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
THURSDAY...
...STORM WARNING IN EFFECT UNTIL 4 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST TUESDAY. THE GALE
WARNING IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS
IN EFFECT UNTIL 10 AM PST THURSDAY.

AN INTENSE LOW LOCATED JUST OFF THE NORTH CALIFORNIA COAST WILL
MOVE NORTHWARD OVERNIGHT...THEN GRADUALLY WEAKEN. SOUTH GALES 35
TO 40 KT WILL RISE TO STORM 45 KT WITH GUSTS TO 60 KT THIS EVENING
AND LIKELY PERSIST AFTER MIDNIGHT. 

COMBINED SEAS WILL RANGE FROM 20 TO 25 FEET AND WILL CONTINUE
THROUGH TUESDAY NIGHT DUE TO A COMBINATION OF WIND SEAS AND LARGE
SWELL. EXPECT SEAS TO REMAIN HIGH WEDNESDAY AND INTO THURSDAY AS
ANOTHER STRONG STORM MOVES INTO THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

&&

$$
3 follow-up statements
962 
WHUS76 KMFR 191051
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
251 AM PST TUE JAN 19 2010

PZZ350-356-370-376-200000-
/O.EXT.KMFR.SR.W.0002.000000T0000Z-100119T1800Z/
/O.CON.KMFR.SE.W.0003.000000T0000Z-100121T1800Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
251 AM PST TUE JAN 19 2010

...STORM WARNING NOW IN EFFECT UNTIL 10 AM PST THIS MORNING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
THURSDAY...

THE STORM WARNING IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING.
A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
THURSDAY. 

LOW PRESSURE LOCATED JUST OFF THE NORTH CALIFORNIA COAST WILL MOVE
NORTHWARD EARLY THIS MORNING...THEN WEAKEN LATE THIS MORNING. SOUTH
GALES 35 TO 40 KT INCREASE TO STORM 45 WITH GUST TO 60 KT EARLY
THIS MORNING IN AREAS NEAR ISOLATED THUNDERSTORMS. WINDS WILL
DECREASE LATE THIS MORNING AND AFTERNOON. 

COMBINED SEAS WILL RANGE FROM 20 TO 25 FEET AND WILL CONTINUE
THROUGH TONIGHT DUE TO A COMBINATION OF WIND SEAS AND LARGE SWELL.
EXPECT SEAS TO REMAIN HIGH WEDNESDAY AND INTO THURSDAY AS ANOTHER
STRONG STORM MOVES INTO THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

&&

$$

PETRUCELLI
965 
WHUS76 KMFR 191318
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
518 AM PST TUE JAN 19 2010

PZZ350-356-370-376-192130-
/O.CON.KMFR.SE.W.0003.000000T0000Z-100121T1800Z/
/O.CON.KMFR.SR.W.0002.000000T0000Z-100119T1800Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
518 AM PST TUE JAN 19 2010

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
THURSDAY...
...STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

A STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
THURSDAY. 

LOW PRESSURE LOCATED JUST OFF THE NORTH CALIFORNIA COAST WILL
MOVE NORTHWARD EARLY THIS MORNING...THEN WEAKEN LATE THIS
MORNING. SOUTH GALES 35 TO 40 KT INCREASE TO STORM FORCE WINDS 50 KT
WITH GUST TO 60 KT EARLY THIS MORNING IN AREAS NEAR ISOLATED
THUNDERSTORMS. WINDS WILL DECREASE LATE THIS MORNING AND
AFTERNOON.

COMBINED SEAS WILL RANGE FROM 20 TO 25 FEET AND WILL CONTINUE
THROUGH TONIGHT DUE TO A COMBINATION OF WIND SEAS AND LARGE
SWELL. EXPECT SEAS TO REMAIN HIGH WEDNESDAY AND INTO THURSDAY AS
ANOTHER STRONG STORM MOVES INTO THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

&&

$$
310 
WHUS76 KMFR 191643
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
843 AM PST TUE JAN 19 2010

PZZ350-356-370-376-200545-
/O.EXT.KMFR.SR.W.0002.000000T0000Z-100119T2200Z/
/O.CON.KMFR.SE.W.0003.000000T0000Z-100121T1800Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
843 AM PST TUE JAN 19 2010

...STORM WARNING NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
THURSDAY...

THE STORM WARNING IS NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON.
A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
THURSDAY. 

STRONG LOW PRESSURE LOCATED OFF THE NORTH OREGON COAST THIS
MORNING WILL CONTINUE TO MOVE NORTHWARD TODAY. STORM FORCE WINDS
NEAR 50 KT WITH GUSTS TO 60 KT THIS MORNING WILL BEGIN TO EASE
SOMEWHAT LATER THIS AFTERNOON INTO TONIGHT.

COMBINED SEAS WILL RANGE FROM 20 TO 25 FEET AND WILL CONTINUE
THROUGH TONIGHT DUE TO A COMBINATION OF WIND SEAS AND LARGE
SWELL. EXPECT SEAS TO REMAIN HIGH WEDNESDAY AND INTO THURSDAY AS
ANOTHER STRONG STORM MOVES INTO THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

&&

$$

MW

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this storm warning went out at Jan 18, 1:05 PM PST, 5 hours 1 minute earlier.

Area forecast discussion, Jan 18, 1:05 PM PST, 5 hours 1 minute before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
105 PM PST MON JAN 18 2010

CORRECTED LAST SENTENCE IN THIRD PARAGRAPH REGARDING WATCHES FOR
WEDNESDAY.

.DISCUSSION...18/12Z NAM/GFS IN.

THE HEMISPHERIC ANALYSIS STILL SHOWS THE LOADED GUN PATTERN THIS
AFTERNOON WITH STRONG ZONAL FLOW BETWEEN 30N AND 40N FROM JUST EAST
OF JAPAN ALL THE WAY TO 130W. FROM THERE THE FLOW ALOFT TURNS TO
THE NORTHEAST. SO...SHORT WAVES EMBEDDED IN THE FLOW WILL CONTINUE
TO RACE ACROSS THE PACIFIC THEN MOVE NORTHEAST INTO THE WEST
COAST.

THE FIRST OF THESE SYSTEMS MOVED THROUGH YESTERDAY AND BROUGHT
HIGH WINDS TO THE COAST AS IT TRACKED NORTH ALONG 130W. A SIMILAR
SYSTEM IS NOW NEAR 40N 130W AND IT WILL FOLLOW THE SAME ROUTE
TODAY. WINDS HAVE NOT PICKED UP ALONG THE COAST YET...BUT THEY
SHOULD SOON.

THE NEXT SYSTEM IN THIS PARADE WILL MOVE IN WEDNESDAY AFTERNOON AS
A LONG WAVE TROUGH DIGS OFFSHORE. DUE TO THE ENCROACHING TROUGH...
THIS ONE WILL BE A BIT STRONGER AND WILL TRACK CLOSER TO THE
COAST...SO AS FAR AS WINDS OVER LAND THIS ONE WILL BE THE
STRONGEST IN THE STRING. COULD GET A GUST OVER 100 MPH AT CAPE
BLANCO FROM THIS ONE. THIS STORM WILL PEAK OVER THE CWA WEDNESDAY
NIGHT. THE GFS AND NAM SOLUTIONS HAVE THE SAME TRAJECTORY BUT
DIFFERENT TIMING. THE ECMWF HAS A WEAKER SYSTEM. DON'T HAVE ENOUGH
CONFIDENCE TO PUT A WATCH FOR WEDNESDAY...SO WILL HOLD OFF FOR NOW.

THE OFFSHORE LONG WAVE TROUGH WILL MOVE ONSHORE THURSDAY NIGHT FOR
ANOTHER ROUND OF PRECIPITATION...MOSTLY IN CALIFORNIA. A RIDGE
WILL THEN BUILD IN FRIDAY NIGHT...THEN BREAK TO THE EAST OF THE
CWA EARLY SUNDAY. ANOTHER SYSTEM WILL MOVE IN RIGHT BEHIND IT ON
SUNDAY. THE HITS JUST KEEP ON COMING...

&&

.AVIATION...SISKIYOU COUNTY AND THE SISKIYOU RANGE...IFR CIGS/VSBYS
IN SNOW WITH HIGHER TERRAIN OBSCURED PERSISTING THROUGH TUESDAY.
ELSEWHERE...VFR WITH AREAS OF MVFR CIGS/VSBYS WITH HIGHER TERRAIN
OBSCURED...MOSTLY FROM THE CASCADES WEST.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 6 AM PST TUESDAY FOR ORZ021-ORZ022.
     HIGH SURF ADVISORY UNTIL 10 PM PST TUESDAY FOR ORZ021-ORZ022.

CA...WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR CAZ081.
     WINTER STORM WATCH FROM LATE TONIGHT THROUGH TUESDAY
        EVENING FOR CAZ080-CAZ082-CAZ083.
     WINTER STORM WARNING UNTIL 10 PM PST THIS EVENING FOR
        CAZ082-CAZ083.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 3 PM
        PST THIS AFTERNOON FOR PZZ356.
     GALE WARNING UNTIL 4 PM PST TUESDAY FOR PZZ350-PZZ356.
     HAZARDOUS SEAS WARNING UNTIL 10 AM PST THURSDAY FOR PZZ350-
        PZZ356-PZZ370-PZZ376.
     GALE WARNING UNTIL 4 PM PST TUESDAY FOR PZZ370-PZZ376.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 3 PM PST THIS AFTERNOON
FOR
        PZZ350.

15/16/05
Hazardous weather outlook, Jan 18, 4:17 PM PST, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
417 PM PST MON JAN 18 2010

ORZ021-022-191600-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
417 PM PST MON JAN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

A HIGH WIND WARNING IS IN EFFECT THROUGH LATE TONIGHT. A HIGH
SURF ADVISORY IS ALSO IN EFFECT THROUGH TONIGHT. SEE MESSAGES FOR
MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE HIGH WIND WARNING IS IN EFFECT UNTIL 6 AM PST TUESDAY. THE
HIGH SURF ADVISORY IS IN EFFECT UNTIL 10 PM PST TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ083-191600-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
417 PM PST MON JAN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

A WINTER STORM WARNING IS IN EFFECT UNTIL 10 PM THIS EVENING.
PLEASE SEE WINTER WEATHER MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WINTER STORM WARNING IS ALSO IN EFFECT BEGINNING AT 4 AM PST
TUESDAY AND CONTINUING UNTIL 10 PM PST TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082-191600-
SOUTH CENTRAL SISKIYOU COUNTY-
417 PM PST MON JAN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

A WINTER STORM WARNING IS IN EFFECT UNTIL 10 PM PST THIS EVENING
FOR ELEVATIONS ABOVE 4000 FEET. PLEASE SEE WINTER WEATHER MESSAGE
FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WINTER STORM WARNING IS ALSO IN EFFECT BEGINNING AT 4 AM PST
TUESDAY AND CONTINUING UNTIL 10 PM PST TUESDAY FOR ELEVATIONS
ABOVE 3500 FEET.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-191600-
WESTERN SISKIYOU COUNTY-
417 PM PST MON JAN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED EARLY TONIGHT. A WINTER STORM
WARNING IS IN EFFECT BEGINNING LATE TONIGHT AT 4 AM PST FOR
ELEVATIONS ABOVE 3500 FEET. PLEASE SEE WINTER WEATHER MESSAGE FOR
MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE WINTER STORM WARNING FOR ELEVATIONS ABOVE 3500 FEET WILL
REMAIN IN EFFECT THROUGH 10 PM PST TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jan 18, 3:45 PM PST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
345 PM PST MON JAN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HEAVY RAIN       5 N WEED                41.50N 122.37W
01/18/2010  M1.00 INCH       SISKIYOU           CA   TRAINED SPOTTER

            AMOUNT IS SINCE 8 AM PST...ABOUT AN 8-HOUR TOTAL.

&&

SPILDE
Local storm report, Jan 18, 3:50 PM PST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
350 PM PST MON JAN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HEAVY SNOW       4 SW WEED               41.37N 122.42W
01/18/2010  M5.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            ELEVATION 4000 FEET. AMOUNT IS SINCE NOON PST. SNOW DEPTH
            7.5 INCHES.

&&

SPILDE
Local storm report, Jan 18, 4:43 PM PST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
443 PM PST MON JAN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HEAVY RAIN       ESE MOUNT SHASTA        41.32N 122.31W
01/18/2010  M2.75 INCH       SISKIYOU           CA   TRAINED SPOTTER

            RAIN AMOUNT IS SINCE SUNDAY MORNING. RAIN CHANGED TO SNOW
            AT ELEVATION 3700 FEET WITH ABOUT 0.5 OF AN INCH
            ACCUMULATION IN THE LAST HOUR. STILL SNOWING HARD.

&&

SPILDE
Local storm report, Jan 18, 5:11 PM PST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
511 PM PST MON JAN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HEAVY SNOW       3 S MCCLOUD             41.22N 122.14W
01/18/2010  M2.5 INCH        SISKIYOU           CA   TRAINED SPOTTER

            24 HRS SNOW FALL ENDING AT 430 PM. WATER EQUIVALENT IS
            2.7 INCHES.

&&

BUNNAG

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 7:19 PM PSTWind AdvisoryMFRJackson5 hr
Jan 19, 2:59 AM PSTHigh Surf WarningMFRCoos, Curry, Douglas31 hr
Jan 19, 3:37 AM PSTHigh Wind WatchMFRCoos, Curry, Douglas25 hr
Jan 19, 3:37 AM PSTWind AdvisoryMFRCurry, Jackson, Josephine11 hr
Jan 19, 2:52 PM PSTWind AdvisoryMFRCurry, Jackson, Josephine26 hr
Jan 19, 3:08 PM PSTGale WarningMFR46 hr
Jan 19, 3:08 PM PSTSmall Craft Advisory for WindsMFR6 hr
Jan 19, 3:08 PM PSTSmall Craft Advisory for WindsMFR25 hr
Jan 19, 3:08 PM PSTStorm WatchMFR12 hr
Jan 19, 4:00 AM PSTWinter Storm WatchMFRSiskiyou11 hr
Jan 19, 2:34 PM PSTWinter Storm WarningMFRSiskiyou37 hr
Jan 19, 2:34 PM PSTWinter Weather AdvisoryMFRModoc, Siskiyou37 hr

Nearby

Storm Warnings in Oregon, 2010Every storm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.